# SDR C2XA11RI094

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 23,900 hours, 12,772 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 2143 - GSP - FLIGHT CREW REPORTED THAT APPEARED TO BE A LEAK OF FUEL ON LEFT WING, CONFIRMED BY TOWER IN FLT.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LEFT WING FLAPPER  VALVE AT NACA VENT AND PERFORMED OPERATIONAL CHECK SUCCESSFUULY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
